Alert archive / Tennessee / River Flood Advisories in 2012

River Flood Advisory 7, NWS Memphis, TN

March 9, 2012Hardin County, Tennessee

NWS Memphis, TN issued this river flood advisory at Mar 9, 2012, 9:37 PM CST for Hardin County, Tennessee. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 9, 2012, 9:37 PM CST (03:37 UTC)
Expired
Mar 13, 2012, 6:05 PM CDT
In force
4 days
Issued by
NWS Memphis, TN

County Hardin County, TN

The radar

The Columbus AFB radar (KGWX), 145 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Savannah (SAVT1).

Action stage
365 ft
Minor stage
370 ft
Moderate stage
375 ft
Major stage
388 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03593500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WGUS84 KMEG 100337
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
937 PM CST FRI MAR 9 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD 
ADVISORY FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED 900 AM SATURDAY OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-110337-
/O.NEW.KMEG.FL.Y.0007.120310T0337Z-120314T0636Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
937 PM CST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE TENNESSEE RIVER AT SAVANNAH
* FROM FRIDAY MARCH 09 UNTIL WEDNESDAY MARCH 14.
* AT 09 PM FRIDAY THE STAGE WAS 363.4 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 365.0 FEET SUNDAY MARCH 11.
* AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED
  AT CYPRESS POND SLOUGH.

$$
8 follow-up statements
269 
WGUS84 KMEG 101645
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1045 AM CST SAT MAR 10 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
   AT SAVANNAH AFFECTING HARDIN COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-111645-
/O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM CST SAT MAR 10 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL WEDNESDAY MARCH 14.
* AT 10 AM SATURDAY THE STAGE WAS 363.4 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 365.0 FEET SUNDAY MARCH 11.
* AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED
  AT CYPRESS POND SLOUGH.

$$
MM
157 
WGUS84 KMEG 110248
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
848 PM CST SAT MAR 10 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED SUNDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-120248-
/O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
848 PM CST SAT MAR 10 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL WEDNESDAY MARCH 14.
* AT 08 PM SATURDAY THE STAGE WAS 364.3 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 364.8 FEET SUNDAY MARCH 11.
* AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED
  AT CYPRESS POND SLOUGH.

$$
746 
WGUS84 KMEG 111517
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1017 AM CDT SUN MAR 11 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR MONDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-121517-
/O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1017 AM CDT SUN MAR 11 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL WEDNESDAY MARCH 14.
* AT 9 AM SUNDAY THE STAGE WAS 364.8 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL LIKELY RISE A LITTLE HIGHER LATE
  TONIGHT AND MONDAY.
* AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED
  AT CYPRESS POND SLOUGH.

$$
MM
707 
WGUS84 KMEG 120234
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
934 PM CDT SUN MAR 11 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED MONDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-130234-
/O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
934 PM CDT SUN MAR 11 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL WEDNESDAY MARCH 14.
* AT 09 PM SUNDAY THE STAGE WAS 364.9 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL BE CLOSE TO 365.0 FEET MONDAY MARCH 12.
* AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED
  AT CYPRESS POND SLOUGH.

$$
546 
WGUS84 KMEG 121531
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 AM CDT MON MAR 12 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
   AT SAVANNAH AFFECTING HARDIN COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-131531-
/O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1031 AM CDT MON MAR 12 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL WEDNESDAY MARCH 14.
* AT 9 AM MONDAY THE STAGE WAS 364.8 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER MAY RISE A BIT HIGHER TODAY THROUGH WEDNESDAY.
* AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED
  AT CYPRESS POND SLOUGH.

$$
392 
WGUS84 KMEG 130221
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CDT MON MAR 12 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
 
  TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-140221-
/O.EXT.KMEG.FL.Y.0007.000000T0000Z-120315T1800Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
921 PM CDT MON MAR 12 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL THURSDAY MARCH 15.
* AT 8 PM MONDAY THE STAGE WAS 364.8 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR OR JUST ABOVE 365.0 FEET OVER
  THE NEXT COUPLE OF DAYS..
* AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED
  AT CYPRESS POND SLOUGH.

$$
210 
WGUS84 KMEG 131429
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
929 AM CDT TUE MAR 13 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
   AT SAVANNAH AFFECTING HARDIN COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-141429-
/O.CON.KMEG.FL.Y.0007.000000T0000Z-120315T1800Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
929 AM CDT TUE MAR 13 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL THURSDAY MARCH 15.
* AT 8 AM TUESDAY THE STAGE WAS 364.7 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 365.4 FEET LATER TODAY.
* AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED
  AT CYPRESS POND SLOUGH.

$$
401 
WGUS84 KMEG 132305
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
605 PM CDT TUE MAR 13 2012

...THE FLOOD ADVISORY IS CANCELLED FOR THE TENNESSEE RIVER...
 
  TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC071-132335-
/O.CAN.KMEG.FL.Y.0007.000000T0000Z-120314T0200Z/
/SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
605 PM CDT TUE MAR 13 2012

THE FLOOD ADVISORY IS CANCELLED FOR
  THE TENNESSEE RIVER AT SAVANNAH
* AT 5 PM TUESDAY THE STAGE WAS 364.6 FEET.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE FALLING OVER THE 
  NEXT FEW DAYS.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 9, 8:46 PM CST, 51 minutes earlier.

Area forecast discussion, Mar 9, 8:46 PM CST, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
846 PM CST FRI MAR 9 2012

.UPDATE...

CONDITIONS AT 8 PM WERE GENERALLY CLEAR...EXCEPT FOR A FEW HIGH
CLOUDS OVER THE DELTA. TEMPERATURES HAVE FALLEN BACK TO THE UPPER
40S/LOWER 50S. GOING FORECAST LOOKS GOOD...ALTHOUGH TEMPERATURES
ARE NOT FALLING AS QUICKLY AS EXPECTED. WILL MAKE A FEW MINOR
ADJUSTMENTS TO THOSE GRIDS GIVEN CURRENT TRENDS.

BORGHOFF

&&

.PREV DISCUSSION... /ISSUED 349 PM CST FRI MAR 9 2012/

DISCUSSION...

CURRENTLY IN THE MIDSOUTH...HIGH PRESSURE TO THE NORTH IS
PROVIDING A DRY AND GUSTY NORTHEAST WIND UNDER A MAINLY CLEAR
SKY. THE COLD FRONT FROM YESTERDAY HAS MOVED INTO THE GULF OF
MEXICO.

TONIGHT AND SATURDAY...THE HIGH WILL MOVE TO OUR EAST BUT CONTINUE
TO INFLUENCE THE WEATHER. SKIES WILL BE MAINLY CLEAR AND THE
AIRMASS WILL REMAIN DRY. WINDS WILL VEER MORE TO THE EAST THROUGH
SATURDAY AFTERNOON.

SATURDAY NIGHT THROUGH MONDAY...A WELL DEFINED UPPER LOW WILL
TRACK NORTHEASTWARD ACROSS THE CENTRAL PLAINS SUNDAY. A WEAKER
ASSOCIATED SURFACE LOW WILL ALSO TRACK WELL TO OUR NORTH AND ALLOW
A COLD FRONT TO APPROACH FROM THE NORTHWEST SUNDAY NIGHT. THIS
WILL INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AND
SUNDAY NIGHT. HOWEVER...AS THE UPPER LOW TRACKS WELL TO THE NORTH
SUNDAY NIGHT...RIDGING WILL CONTINUE OVER THE SOUTHEAST STATES
WHICH WILL CAUSE THE FRONT TO STALL IN THE WESTERN HALF OF THE
FORECAST AREA AND EVENTUALLY DISSIPATE MONDAY. THIS WILL ALLOW FOR
A LINGERING BUT SMALLER CHANCE OF SHOWERS AND THUNDERSTORMS INTO
EARLY NEXT WEEK.

TUESDAY THROUGH FRIDAY...THE RIDGE OVER THE SOUTHEAST STATES WILL
CAUSE THE SYNOPTIC PATTERN TO BECOME STAGNANT THROUGH THE PERIOD.
TEMPERATURES WILL AVERAGE ABOVE NORMAL. A FEW WEAK SHORTWAVES WILL
PROVIDE SMALL CHANCES OF SHOWERS AND THUNDERSTORMS...ESPECIALLY
WEDNESDAY AND THURSDAY.

SWC

&&

.AVIATION...
00Z TAFS

VFR TO PREVAIL THROUGH THE NEXT 24 HOURS AS DRY NORTHEAST WINDS
PREVAIL.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  38  65  49  70 /   0   0  10  70
MKL  30  64  43  69 /   0   0  10  50
JBR  36  59  45  64 /   0   0  10  80
TUP  35  66  43  68 /   0   0  10  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 9, 3:18 AM CST, 18 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
318 AM CST FRI MAR 9 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
318 AM CST FRI MAR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

CDG

In the hours before

Local storm report, Mar 9, 6:34 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
634 PM CST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND GST     5 WSW CHARLESTON        33.98N 90.14W
03/08/2012  E90.00 MPH       TALLAHATCHIE       MS   NWS STORM SURVEY

            *** 2 INJ *** SIX MOBILE HOMES WERE SHIFTED OFF OF THEIR
            FOUNDATIONS WITH SOME RECEIVING EXTENSIVE ROOF DAMAGE.
            THERE WERE A FEW SNAPPED PINE TREES AS WELL. PATH LENGTH
            1/2 MILE. MAX PATH WIDTH 200 YARDS.

0444 PM     TSTM WND GST     4 E CHARLESTON          34.01N 89.99W
03/08/2012  E90.00 MPH       TALLAHATCHIE       MS   NWS STORM SURVEY

            A METAL GARAGE WAS EXTENSIVELY DAMAGED AT THE
            INTERSECTION OF TATUM POND ROAD AND HIGHWAY 32. A COUPLE
            OF MOBILE HOMES EXPERIENCED ROOF DAMAGE FURTHER DOWN
            TATUM POND ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED.
            PATH LENGTH 2 MILES. MAX PATH WIDTH 100 YARDS.

0445 PM     TSTM WND GST     TILLATOBA               33.98N 89.90W
03/08/2012  E100 MPH         YALOBUSHA          MS   NWS STORM SURVEY

            SIGNIFICANT DAMAGE WAS FIRST OBSERVED AT AN AUTOMOTIVE
            REPAIR SHOP WHICH SUFFERED MAJOR METAL ROOF DAMAGE AND
            WALL FAILURE ON THE REAR OF THE BUILDING. DAMAGE
            CONTINUED FURTHER TO THE SOUTHEAST WHERE A HOME LOST A
            MAJORITY OF ITS ROOF. FURTHER SOUTHEAST...ROOF DAMAGE WAS
            OBSERVED TO A FEW MOBILE HOMES AND OUTBUILDINGS...WITH
            ONE SMALL MOBILE HOME ROLLED ON ITS SIDE. PATH LENGTH 1
            MILE. MAX WIDTH 1/3 MILE.

&&

BORGHOFF
Local storm report, Mar 9, 6:37 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     FLASH FLOOD      2 N BONO                35.94N 90.80W
03/08/2012                   CRAIGHEAD          AR   EMERGENCY MNGR

            COUNTY ROAD 328 IS IMPASSIBLE.

0434 PM     TSTM WND GST     5 WSW CHARLESTON        33.98N 90.14W
03/08/2012  E90.00 MPH       TALLAHATCHIE       MS   NWS STORM SURVEY

            *** 2 INJ *** SIX MOBILE HOMES WERE SHIFTED OFF OF THEIR
            FOUNDATIONS WITH SOME RECEIVING EXTENSIVE ROOF DAMAGE.
            THERE WERE A FEW SNAPPED PINE TREES AS WELL. PATH LENGTH
            1/2 MILE. MAX PATH WIDTH 200 YARDS.

0444 PM     TSTM WND GST     4 E CHARLESTON          34.01N 89.99W
03/08/2012  E90.00 MPH       TALLAHATCHIE       MS   NWS STORM SURVEY

            A METAL GARAGE WAS EXTENSIVELY DAMAGED AT THE
            INTERSECTION OF TATUM POND ROAD AND HIGHWAY 32. A COUPLE
            OF MOBILE HOMES EXPERIENCED ROOF DAMAGE FURTHER DOWN
            TATUM POND ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED.
            PATH LENGTH 2 MILES. MAX PATH WIDTH 100 YARDS.

0445 PM     TSTM WND GST     TILLATOBA               33.98N 89.90W
03/08/2012  E100 MPH         YALOBUSHA          MS   NWS STORM SURVEY

            SIGNIFICANT DAMAGE WAS FIRST OBSERVED AT AN AUTOMOTIVE
            REPAIR SHOP WHICH SUFFERED MAJOR METAL ROOF DAMAGE AND
            WALL FAILURE ON THE REAR OF THE BUILDING. DAMAGE
            CONTINUED FURTHER TO THE SOUTHEAST WHERE A HOME LOST A
            MAJORITY OF ITS ROOF. FURTHER SOUTHEAST...ROOF DAMAGE WAS
            OBSERVED TO A FEW MOBILE HOMES AND OUTBUILDINGS...WITH
            ONE SMALL MOBILE HOME ROLLED ON ITS SIDE. PATH LENGTH 1
            MILE. MAX WIDTH 1/3 MILE.

0459 PM     FLOOD            3 S LAKE CITY           35.78N 90.45W
03/08/2012                   CRAIGHEAD          AR   FIRE DEPT/RESCUE

            ROAD NEAR COUNTY ROAD 815 AND 816 WASHED AWAY.

0522 PM     TSTM WND DMG     BANNER                  34.10N 89.40W
03/08/2012                   CALHOUN            MS   EMERGENCY MNGR

            TREES DOWN.

0523 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
03/08/2012                   CALHOUN            MS   EMERGENCY MNGR

            TREES DOWN NORTH PART OF CALHOUN COUNTY IN THE BRUCE,
            BANNER, AND SAREPTA AREAS. PSBL SMALL TORNADO.

0526 PM     TSTM WND DMG     TULA                    34.23N 89.37W
03/08/2012                   LAFAYETTE          MS   TRAINED SPOTTER

            50-60 MPH WINDS. STRUCTURE DAMAGE CO RD 149.

0530 PM     FLOOD            CARUTHERSVILLE          36.18N 89.67W
03/08/2012                   PEMISCOT           MO   EMERGENCY MNGR

            HIGH WATER REPORTED OVER COUNTY ROAD 362. VEHICLE WAS
            REPORTED STRANDED AND STALLED IN THE HIGH WATER. ROAD IS
            BEING CLOSED AT THIS TIME.

0533 PM     TSTM WND DMG     SAREPTA                 34.12N 89.29W
03/08/2012                   CALHOUN            MS   EMERGENCY MNGR

            TREES DOWN.

0602 PM     TSTM WND DMG     VAN VLEET               33.99N 88.90W
03/08/2012                   CHICKASAW          MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ALONG HIGHWAY 32 IN VAN VLEET WITH
            CARS STRIKING FALLEN TREES. NO INJURIES REPORTED AT THIS
            TIME.

0616 PM     TSTM WND DMG     OKOLONA                 34.01N 88.75W
03/08/2012                   CHICKASAW          MS   LAW ENFORCEMENT

            WIDESPREAD TREE DAMAGE WITH NUMEROUS TREES ACROSS HIGHWAY
            32 IN OKOLONA. CARS STRUCK TREES FALLEN ACROSS THE
            HIGHWAY...BUT THERE WERE NO INJURIES REPORTED AT THIS
            TIME.

0618 PM     TSTM WND DMG     EVERGREEN               34.17N 88.52W
03/08/2012                   ITAWAMBA           MS   LAW ENFORCEMENT

            A TREE REPORTED DOWN ALONG NEW CHAPEL ROAD IN THE
            EVERGREEN COMMUNITY OF ITAWAMBA COUNTY AS REPORTED BY THE
            ITAWAMBA COUNTY SHERIFFS OFFICE.

0640 PM     TSTM WND DMG     2 N AMORY               34.02N 88.48W
03/08/2012                   MONROE             MS   EMERGENCY MNGR

            TREES REPORTED DOWN TO THE NORTH OF AMORY IN MONROE
            COUNTY AS REPORTED BY MONROE COUNTY EMA.

0657 PM     TSTM WND DMG     1 SSW WISE GAP          33.88N 88.34W
03/08/2012                   MONROE             MS   EMERGENCY MNGR

            TREE DOWN ON HIGHWAY 8.

&&

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 11:27 AM CSTRiver Flood AdvisoryMEGDyer, Lauderdale47 hr
Mar 10, 11:27 AM CSTRiver Flood AdvisoryMEGLauderdale, Tipton47 hr

Nearby

River Flood Advisories in Tennessee, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.